EconPapers    
Economics at your fingertips  
 

Generalized Hyperbolic Distributions and Brazilian Data

José Fajardo () and Aquiles Farias

Brazilian Review of Econometrics, 2004, vol. 24, issue 2

Abstract: The aim of this paper is to discuss the use of the Generalized Hyperbolic Distributions to fit Brazilian assets returns. Selected subclasses are compared regarding goodness of fit statistics and distances. Empirical results show that these distributions fit data well. Then we show how to use these distributions in value at risk estimation and derivative price computation.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/2712 (text/html)

Related works:
Working Paper: Generalized Hyperbolic Distributions and Brazilian Data (2003) Downloads
Working Paper: Generalized Hyperbolic Distributions and Brazilian Data (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:24:y:2004:i:2:a:2712

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-20
Handle: RePEc:sbe:breart:v:24:y:2004:i:2:a:2712